# SDR ABXA060319

- Difficulty date: December 16, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 62,970 hours, 64,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT SWITCH IN ON POSITION.  LIGHTS WOULD NOT ILLUMINATE.  INSTALLED NEW BATTERIES IN BATTERY PACK IAW DC9 AMM 33-53-02-4.  OPS CHECKED GOOD.
